RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 2, Pages 257–261 (Mi fpm1730)  

Isomorphisms of groups of invertible elements of incidence algebras

V. D. Shmatkov

Ryazan State Radio Engineering University

Abstract: This paper shows that isomorphisms of groups of invertible elements of incidence algebras imply isomorphisms of the partial orders defining the algebras.

Full text: PDF file (104 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2019, 237:2, 332–335

UDC: 512.562

Citation: V. D. Shmatkov, “Isomorphisms of groups of invertible elements of incidence algebras”, Fundam. Prikl. Mat., 21:2 (2016), 257–261; J. Math. Sci., 237:2 (2019), 332–335

Citation in format AMSBIB
\Bibitem{Shm16}
\by V.~D.~Shmatkov
\paper Isomorphisms of groups of invertible elements of incidence algebras
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 2
\pages 257--261
\mathnet{http://mi.mathnet.ru/fpm1730}
\transl
\jour J. Math. Sci.
\yr 2019
\vol 237
\issue 2
\pages 332--335
\crossref{https://doi.org/10.1007/s10958-019-4160-6}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1730
  • http://mi.mathnet.ru/eng/fpm/v21/i2/p257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:99
    Full text:41
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020